# SDR MAS2008F00056

- Difficulty date: August 14, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 26,209 hours, 28,927 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MLG DOOR, WHERE SPADE DOOR MAKES CONTACT IS CHAFED.  REPAIRED DAMAGE ON LT OUTBOARD MLG DOOR IAW MAL EO51031.  SEE 409 286973 FOR DOOR INSTALLATION AND OPS/RIG CHECK.  CONTINUATION CARD 085449 LT OUTBOARD, MLG DOOR REMOVED TO FOM.  SEE 409 286973 FOR INSTALLATION OF DOOR.  (S)
